By Topic

Some good quantum error-correcting codes from algebraic-geometric codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Hao Chen ; Dept. of Math., Zhongshan Univ., Guangzhou, China

It is shown that quantum error correction can be achieved by the use of classical binary codes or additive codes over F4. In this correspondence, with the help of some algebraic techniques the theory of algebraic-geometric codes is used to construct an asymptotically good family of quantum error-correcting codes and other classes of good quantum error-correcting codes. Our results are compared with the known best quantum codes

Published in:

IEEE Transactions on Information Theory  (Volume:47 ,  Issue: 5 )